Hello Doctor, I posted here several days ago and need more advice. I am going to the doctor next week. I ahve been to two GP's and one URO. I have burning type pain in my penis (feels like uretha). I have no STDs and DRE and PSA was fine. It is not a constant pain, but has been regular this week. I have noticed that when it is the worst my throat feels like it is burning too like acid reflux. I have been diagnosed with acid reflux in the past. I also have a dull ache in the area betwee my testicals and rectum. It is no where near as regular as the burning in the penis. It is not unbearable , but unpleasant. I am beginning to believe that the problem with my throat is related as they seem to increase at the same time. Is this possible? You mentioned last time that the problems on my lower half could be neuro in nature. I just need some advise as to whether or not the acid thing could be related. Thanks for your time.
I have not heard of such a relationship (acid reflux and urological symptoms). In an attempt to look at all possibilities, could this be related to any medicine that you are taking (over the counter or otherwise) that you may have started to treat either problem? Try eliminating these one by one and note if there is a change in your other symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.